MAUDE Adverse Event Report: BARD ACCESS SYSTEMS, INC. POWER PICC SOLO CATHETER WITH SHERLOC TIP LOCATION SYSTEM STYLET; CATHETER, INTRAVASCULAR, THERAPEUTIC LONG TERM

BARD ACCESS SYSTEMS, INC. POWER PICC SOLO CATHETER WITH SHERLOC TIP LOCATION SYSTEM STYLET; CATHETER, INTRAVASCULAR, THERAPEUTIC LONG TERM
Model Number 9395108QD
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/04/2019
Type of Reportable Event Serious Injury
Event or Problem Description
Picc line magnet broken on the tip of guidewire when removed from catheter after placement.A second radiograph was included of a picc line that was attempted to be placed.A short segment of metallic wire is seen in the distal tip of the catheter measuring 4.3 cm in length, possibly a portion of the guideline what was reportedly broken.The picc line was removed and replaced with a bard power picc solo catheter.Fda safety report id#: (b)(4).

Brand Name
POWER PICC SOLO CATHETER WITH SHERLOC TIP LOCATION SYSTEM STYLET
Common Device Name
CATHETER, INTRAVASCULAR, THERAPEUTIC LONG TERM
Manufacturer (Section D)
BARD ACCESS SYSTEMS, INC.
salt lake city UT 84116
MDR Report Key9192845
Report NumberMW5090377
Device Sequence Number16255387
Product Code LJS
UDI-Device Identifier00801741035906
UDI-Public(01)00801741035906
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Voluntary
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 10/10/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2020
Device Model Number9395108QD
Device Catalogue Number9395108QD
Device Lot NumberREDS4277
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age86 YR